# SDR SWIA200515649

- Difficulty date: February 19, 2005
- Submitted: October 10, 2005
- Operation: Air carrier
- Aircraft: N912SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7595
- Aircraft time: 9,478 hours, 8,306 cycles
- System (JASC): 5346 · Fuselage, Powerplant Attach Fittings
- Part: Support Beam
- Condition: Cracked
- Location: Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED WEB ON ENGINE SUPPORT BEAM LOWER SIDE RIGHT BY CORNER OF ACCESS.  ITEM FOUND AT C-CHECK INSPECTION.  REPAIRED IAW REO 601R-53-61-358 AND SRM 51-42-06 AND 51-42-20.
